# SDR 2000UALA00064

- Difficulty date: February 10, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7464U
- Make and model: Boeing 727222
- Aircraft serial: 21918
- Aircraft time: 56,763 hours, 32,697 cycles
- Engine: Pwa JT8D15
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Connector
- Part number: AL60F12B12SN
- Condition: Dirty
- Location: Nr 2 Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NR 2 LEADING EDGE FLAP INDICATOR DISPLAYED INTRANSIT AND THE NR 2 SLAT AMBER LIGHT WAS ILLUMINATED.  RETURNED TO YYZ.  *S/D*  CLEANED NR 2 FLAP CONNECTOR AND OPERATION CHECKED NORMAL.
